arrow
Volume 2, Number 2
Previous Issue Next Issue

Jia-Chang Sun

J. Comp. Math., 2 (1984), pp. 93-111.

Preview Full PDF 1911 20443 Abstract

Zhao-Yong You & Zong-Ben Xu

J. Comp. Math., 2 (1984), pp. 112-121.

Preview Full PDF 1722 19888 Abstract

Jia-Gan Hu

J. Comp. Math., 2 (1984), pp. 122-129.

Preview Full PDF 1775 23037 Abstract

Kang Feng

J. Comp. Math., 2 (1984), pp. 130-138.

Preview Full PDF 1711 20245 Abstract

Kai-Tai Li & Ai-Xiang Huang

J. Comp. Math., 2 (1984), pp. 139-151.

Preview Full PDF 1757 20011 Abstract

Sen-Lin Xu

J. Comp. Math., 2 (1984), pp. 152-163.

Preview Full PDF 1812 19900 Abstract

Li-Zhi Xu & Jia-Xin Yang

J. Comp. Math., 2 (1984), pp. 164-169.

Preview Full PDF 1777 19910 Abstract

Guo-Liang Xu

J. Comp. Math., 2 (1984), pp. 170-179.

Preview Full PDF 1740 20019 Abstract

De-Hao Yu

J. Comp. Math., 2 (1984), pp. 180-188.

Preview Full PDF 1770 20021 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard